# SDR TWAA0015706

- Difficulty date: October 3, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 11,320 hours, 3,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT FWD OF AFT LT PASSENGER DOOR, STA 1616, BELOW STRINGER 18L.   DENT WAS 2.75 IN BY 3.5 IN BY 0.127 DEEP.  INSTALLED EXTERIOR DOUBLER REPAIR 11.5 BY 9.5 PER SRM 53-00-01.  EDDY CURRENT OF STRINGER FOUND NO CRACKS.
